zbMATH — the first resource for mathematics

The Frattini sublattice of a distributive lattice. (English) Zbl 0288.06015

06D05 Structure and representation theory of distributive lattices
54F05 Linearly ordered topological spaces, generalized ordered spaces, and partially ordered spaces
Full Text: DOI
[1] M. E. Adams,A problem of A. Monteiro, to appear in Colloquium Mathematicum.
[2] G. Birkhoff,Lattice Theory, Revised edition, Amer. Math. Soc. Coll. Publ.25 (1948).
[3] G. Grätzer,Lattice Theory Vol. I. W. H. Freeman & Co., San Francisco (1971)
[4] P. R. Halmos,Lectures on Boolean algebras. D. Van Nostrand Co., Princeton, N.J. (1963). · Zbl 0114.01603
[5] J. Hashimoto,Ideal theory for lattices, Math. Japon.2 (1952), 149–186. · Zbl 0048.25903
[6] K. M. Koh,On the Frattini sublattice of, a lattice, Alg. Univ.1 (1971), 104–116. · Zbl 0237.06006 · doi:10.1007/BF02944964
[7] H. A. Priestley,Representation of distributive lattices by means of ordered Stone spaces, Bull. London Math. Soc.2 (1970), 186–190. · Zbl 0201.01802 · doi:10.1112/blms/2.2.186
[8] D. Sachs,The lattice of subalgebras of a Boolean algebra, Can. J. Math.14 (1962), 451–460. · Zbl 0105.25204 · doi:10.4153/CJM-1962-035-1
[9] K. Takeuchi,On maximal proper sublattices, J. Math. Soc. Japan2 (1951), 228–230. · Zbl 0043.03502 · doi:10.2969/jmsj/00230228
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.